Ask an expert
Question

07 Aug 2008

Breasty Question
Hi there all...and doc

Just a short question - I am a full 34C breastsize, but I would like to increase the firmness of the breats - will it be okay if I take Biobust pills or will they also increase my breasts ( which I do not want)

Thankyou (23years old)
Answer 375 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Lee
Biobust will probably cause temporary increase in your breastsize ( while you are taking it as it has an esterogen like effect on the breast tissue). The firmness of the breasts will depend on the tissue and if any stretching of the skin happened already (like with previous pregnancies). Only way to lift the breasts will be with operation.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9365 votes
No
67% - 19352 votes
Vote